# SDR 98UAL900399

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning
- Condition: Activated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING.  CABIN CLIMBED TO 10,000 FEET.  FLIGHT RETURNED TO LAX.
